# SDR YENA20140527103

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 56,596 hours, 21,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Part time: 3,672 hours, 1,294 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUMES IN COCKPIT ENROUTE, NO VISIBLE SMOKE, ELECTRICAL ODOR. PERFORMED TSM 24-00-00-810-823A, FOUND LTV SYTEM AT FAULT. CONFIRMED BY PULLING CIRCUIT BREAKERS. ACFT PACKS OPERATE NORMALLY, ALL ZONES OPERATE NORMALLY.  LIVE TV SYS DEACTIVATED.  TECH PERFORMED THE ELECTRICAL ODOR CHECK IAW LTV AMM 23-39-00, SEC 5000, STEP 10.  NO DEFECTS NOTED.  REPLACED CAPT'S AND F/O'S VDU AS PRECAUTIONARY AND CSS SEB IAW LTV AMM 23-39-00, SEC 4000, STEP 48.  OPS CHECK GOOD.
